www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/25767

Title: Normal linearization and transition map near a saddle connection with symmetric resonances
Authors: De Maesschalck, Peter
Naudot, Vincent
Wynen, Jeroen
Issue Date: 2018
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 264(2), p. 1442-1474
Abstract: We consider a heteroclinic connection in a planar system, between two symmetric hyperbolic saddles of which the eigenvalues are resonant. Starting with a C-infinity normal form, defined globally near the connection, we normally linearize the vector field by using finitely smooth tags of logarithmic form. We furthermore define an asymptotic entry-exit relation, and we discuss on two examples how to deal with counting limit cycles near a limit periodic set involving such a connection. (C) 2017 Elsevier Inc. All rights reserved.
Notes: [De Maesschalck, Peter; Wynen, Jeroen] Hasselt Univ, Dept Math, Martelarenlaan 42, B-3500 Hasselt, Belgium. [Naudot, Vincent] Florida Atlantic Univ, Dept Math Sci, 777 Glades Rd, Boca Raton, FL 33431 USA.
URI: http://hdl.handle.net/1942/25767
DOI: 10.1016/j.jde.2017.09.042
ISI #: 000415908100029
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version542.97 kBAdobe PDF
Non peer-reviewed author version1.12 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.